MAUDE Adverse Event Report: CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID

CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID
Model Number NG-0640-140-2
Medical Device Problem Codes Use of Device Problem (1670); Device Damaged by Another Device (2915); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Vent description: a physician used a ng-0640-140-2 neuroguard stent iep system for the treatment of a plaque lesion in the patient's distal left common carotid artery.Minimal vessel tortuosity and calcification were reported.A 90cm 6fr non-medtronic (flexor checkflow) sheath and a spider fx guidewire/embolic protection device were used.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without issue.The vessel was pre-dilated.No resistance was encountered when advancing the device.It was reported that the integrated distal embolic protection filter would not open once the system was inserted in the body.The filter was working during prep of the device but failed to open once inserted across lesion.The physician deployed stent without integrated embolic filter open.Post-dilatation was performed with the balloon mounted on neuroguard system and the procedure was completed.The device was safely removed from the patient.The stent remains implanted in patient.No patient complications have been reported as a result of this event.Investigation: the activation wire separated from the distal collar.The investigation was unable to determine the root cause of the separation.Suspected primary cause: axial load on the actuation wire exceeded the strength of the actuator connection.Conclusions: the procedure was successfully completed, with the primary distal filter in place.The integrated filter opened during device preparation but was unable to open once device crossed the lesion.No patient complications resulted as of this reported event.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer (Section G)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer Contact
james clossick
3801 lake boone trail, suite 100
raleigh, NC 27607
3056071708
MDR Report Key24719206
Report Number3011471056-2026-00039
Device Sequence Number12265171
Product Code NIM
UDI-Device Identifier00851616007590
UDI-Public00851616007590
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0640-140-2
Device Catalogue NumberNG-0640-140-2
Device Lot NumberZ2460909K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer05/22/2025
02/26/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/11/2026
07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011471056/06252026/R/00
Patient Sequence Number1
Patient Age83 YR
Patient SexUnknown
Patient Weight75 KG